Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

Thinking of you, Sue

forme
forme Member Posts: 1,161
Hi Sue,
I just wanted to send you love and hugs as you start the road to recovery. I am amazed by the strength you show. I'm sure that there is fear, but your strength is what shines through. I'll be thinking only the very best for you tomorrow. Hopefully the day will pass quickly and you'll be done with number one.
Also, Congrats !!! on the new grandbaby. Now you will have three, just like me. Us Libras got to stick together LOL...
Lisha

PS Two of my daughters were born in May! It's a great month for babies...

Comments

  • allmost60
    allmost60 Member Posts: 3,178
    So sweet
    Hi Lisha,
    Thank you so much for your sweet words. John gave the best example of what goes on with all of us...like ducks on a pond gracefully swimming on the surface but paddling like hell under the water. I'm paddling like a crazy woman tonight...ha! I've tried to sleep 3 times now, but keep getting up to check my temperature and check for swelling around my port. My tummy is doing flip flops and even though I'm happy as heck, I'm scared as heck also. Need to be up by six to eat a good breakfast and take the dredded prednisone. I freeze up just looking at the cupboard door where the bottle is sitting...UGH! Once I get those 3 pills down my throat in the morning...maybe I'll calm down a bit. I'll post how it goes when I get home. Take care Liz...my Libra buddy!
    Love...Sue
  • COBRA666
    COBRA666 Member Posts: 2,401
    allmost60 said:

    So sweet
    Hi Lisha,
    Thank you so much for your sweet words. John gave the best example of what goes on with all of us...like ducks on a pond gracefully swimming on the surface but paddling like hell under the water. I'm paddling like a crazy woman tonight...ha! I've tried to sleep 3 times now, but keep getting up to check my temperature and check for swelling around my port. My tummy is doing flip flops and even though I'm happy as heck, I'm scared as heck also. Need to be up by six to eat a good breakfast and take the dredded prednisone. I freeze up just looking at the cupboard door where the bottle is sitting...UGH! Once I get those 3 pills down my throat in the morning...maybe I'll calm down a bit. I'll post how it goes when I get home. Take care Liz...my Libra buddy!
    Love...Sue

    Chemo Today
    Sue,
    You will be fine. I am sure you'll feel tired when you get home from the benadryl. You should be fine tomorrow as well. I noticed about the 3rd day I started to head south after my first treatment. I think some go as far as a week before they feel anything. We are all different. The tumors were so large that they were melting so fast it really made me weak. That first treatment really knocked me down. The chemo kills good cells too and that helps make you feel the weaknest. Luckily and hopefully they will regenerate quickly and your strenght will start to return before your next cycle. Just be sure to stay away from crowds of people, one small sneeze can cause a lot of problems. You know how some people are, they will sneeze right in your face and keep on walking. You are already at your treatment by now, but I was going to say get a copy of your blood counts readout. You can always ask for a copy next time or even tomorrow when you go for your neulasta shot. You can use it as a gauge each time to tell where you are with the levels. They will fall as treatments progress. Just hope they don't fall too much. I have a feeling that yours will stay high(for chemo) like mine have since our diagnosis is so similiar. Keep an eye on your peeing too. Make sure you are going as you should. The chemo killing the cells so quickly can cause tumor lysis and overload your kidneys and cause them to really slow or shut down. That can cause infection. Good luck today and don't forget the fluids, they are so important to keep your body and kidneys flushed. I am not saying this will happen to you, but it was close with me. Remember I was saying my tumors shrank so fast I actually felt them shrinking from day one. Make sure you eat something in the morning with the meds. That prednisone has a tendency to make you sick if you have an empty stomach. Please ask question,its the only way you will know what is going on. If they don't know the answers, then ask someone that does. Good Luck, John
  • dixiegirl
    dixiegirl Member Posts: 1,043
    COBRA666 said:

    Chemo Today
    Sue,
    You will be fine. I am sure you'll feel tired when you get home from the benadryl. You should be fine tomorrow as well. I noticed about the 3rd day I started to head south after my first treatment. I think some go as far as a week before they feel anything. We are all different. The tumors were so large that they were melting so fast it really made me weak. That first treatment really knocked me down. The chemo kills good cells too and that helps make you feel the weaknest. Luckily and hopefully they will regenerate quickly and your strenght will start to return before your next cycle. Just be sure to stay away from crowds of people, one small sneeze can cause a lot of problems. You know how some people are, they will sneeze right in your face and keep on walking. You are already at your treatment by now, but I was going to say get a copy of your blood counts readout. You can always ask for a copy next time or even tomorrow when you go for your neulasta shot. You can use it as a gauge each time to tell where you are with the levels. They will fall as treatments progress. Just hope they don't fall too much. I have a feeling that yours will stay high(for chemo) like mine have since our diagnosis is so similiar. Keep an eye on your peeing too. Make sure you are going as you should. The chemo killing the cells so quickly can cause tumor lysis and overload your kidneys and cause them to really slow or shut down. That can cause infection. Good luck today and don't forget the fluids, they are so important to keep your body and kidneys flushed. I am not saying this will happen to you, but it was close with me. Remember I was saying my tumors shrank so fast I actually felt them shrinking from day one. Make sure you eat something in the morning with the meds. That prednisone has a tendency to make you sick if you have an empty stomach. Please ask question,its the only way you will know what is going on. If they don't know the answers, then ask someone that does. Good Luck, John

    Enjoy the happy drug
    The best part of chemo for me was the zofran. If I didn't eat I'd get higher than a kite and happy for about 5 hours LOL. Everything was good haha.

    Of course the prednisone had me wired, so happy and wired for awhile about drove my hubby nuts. :)

    I know you're probably butt sore from sitting so long at this point, but just unplug and run the pump. You'll be fine, you are on baby high right now LOL.

    Hope to see you soon!
    Beth
  • yesyes2
    yesyes2 Member Posts: 591
    dixiegirl said:

    Enjoy the happy drug
    The best part of chemo for me was the zofran. If I didn't eat I'd get higher than a kite and happy for about 5 hours LOL. Everything was good haha.

    Of course the prednisone had me wired, so happy and wired for awhile about drove my hubby nuts. :)

    I know you're probably butt sore from sitting so long at this point, but just unplug and run the pump. You'll be fine, you are on baby high right now LOL.

    Hope to see you soon!
    Beth

    Thinking of you
    Hi Sue,
    Well you probably are about done with your first chemo about now. I have been thinking about you and sending lots of positive good thoughts your way. Hope that all went well for you. I know you will have lots of tales to tell us.

    Oh, and congrats on the expected newest addition to your family. How very exciting for you. And what a wonderful diversion. All good things from here on out.

    Relax this evening if you can.
    Leslie